Distinct gaps between fractional parts of sequences

Marian Vâjâitu, Alexandru Zaharescu

Research output: Contribution to journalArticlepeer-review


Let α be a real number, N a positive integer and N a subset of {0, 1, 2,..., N}. We give an upper bound for the number of distinct lengths of gaps between the fractional parts {nα}, n ∈ N.

Original languageEnglish (US)
Pages (from-to)3447-3452
Number of pages6
JournalProceedings of the American Mathematical Society
Issue number12
StatePublished - Dec 1 2002

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Distinct gaps between fractional parts of sequences'. Together they form a unique fingerprint.

Cite this